Factorizations of some weighted spanning tree enumerators

Jeremy L. Martin, Victor Reiner

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


We give factorizations for weighted spanning tree enumerators of Cartesian products of complete graphs, keeping track of fine weights related to degree sequences and edge directions. Our methods combine Kirchhoff's Matrix-Tree Theorem with the technique of identification of factors.

Original languageEnglish (US)
Pages (from-to)287-300
Number of pages14
JournalJournal of Combinatorial Theory. Series A
Issue number2
StatePublished - Nov 2003

Bibliographical note

Funding Information:
$J.L.M. was supported by NSF Postdoctoral F ellowship. V.R. was supported by NSF Grant DMS-9877047. E-mail addresses: martin@math.umn.edu (J.L. Martin), reiner@math.umn.edu (V. Reiner).


  • Graph Laplacian
  • Matrix-tree theorem
  • Spanning tree


Dive into the research topics of 'Factorizations of some weighted spanning tree enumerators'. Together they form a unique fingerprint.

Cite this